# SDR UIEA2025070800856

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,859 hours, 16,937 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D SEAT TRACK CTR GUIDE STUD AREAS FOUND SCRATCHED AT RBL 11 STA 1611, STA 1631, STA 1772.  SCRATCH AREAS SMOOTHED OUT AS PER SRM 51-10-02 AND REPROTECTED AS PER SRM 51-20-01 AND SMOOTHED AREA MEASURED L:3" X W:0.7" X D:0.007", WITHIN SRM 53-00-52-1A-1 ALLOWABLE DAMAGE 1 ALLOWABLE DAMAGE 1 FIG 101 LIMITS. NO FURTHER DEFECTS NOTED.
